BazEkon - The Main Library of the Cracow University of Economics

BazEkon home page

Main menu

Author
Echaust Krzysztof
Title
Czy stosowanie strategii opcyjnych do zabezpiecznia ryzykownych ekspozycji w przedsiębiorstwie to postępowanie racjonalne ?
Source
Rynek Terminowy, 2005, nr 2, s. 38-42
Keyword
Ryzyko cenowe, Opcje, Strategie handlu opcjami, Finanse przedsiębiorstwa, Ryzyko kursowe, Ryzyko stopy procentowej, Ryzyko walutowe
Price risk, Options, Options trading strategies, Enterprise finance, Exchange risk, Interest rate risk, Currency risk
Abstract
W niniejszym artykule podjęto próbę porównania i sprawdzenia efektywności zabezpieczania dla kilku najbardziej znanych strategii opcyjnych w modelu oczekiwanej użyteczności.
Accessibility
The Main Library of the Cracow University of Economics
The Library of Warsaw School of Economics
The Library of University of Economics in Katowice
The Main Library of Poznań University of Economics and Business
The Main Library of the Wroclaw University of Economics
Bibliography
Show
  1. Amin, K. I., Bodurtha, J. N. Jr., Discrete-time valuation of american options with stochastic interest rates, The Review of Financial Studies 50(1995), s. 193-234.
  2. Baran, M.. Quantile hedging on markets with proportional transaction costs. Applicationes Mathematicae, 30: 193-208 2003.
  3. Bingham, N. H., Kiesel, R. Risk-neutral valuation. Springer-Verlag, Nowy Jork, 1998.
  4. Black, F. Scholes, M. The pricing of options and corporate liabilities. Journal of Political Economy, 81: 637-654, 1973.
  5. Bjork, T. Arbitrage theory in continous time. Oxford Universty Press, Oxford, 1998.
  6. Davison, A. C., Hinkley, D. V. Bootstrap methods and their application. Cambridge University Press, Cambridge, 1997.
  7. Elliot, J. R., Kopp, P. E., Mathematics of financial markets, Springer-Verlag, Nowy Jork 1999.
  8. Fleming, W. H., Rishel, R.W. Deterministic and stochastic optimal control. Springer-Verlag, Nowy Jork, 1975.
  9. Follmer, H., Laukert, P., Quantile hedging, Finance and Stochastics 3(1999), s. 251-273.
  10. Follmer, H., Schied, A., Stochastic finance, Walter de Gruyter, Berlin 2002.
  11. Jakubowski, J., Palczewski, A., Rutkowski, M., Stettner, Ł., Matematyka finansowa, Wydawnictwa Naukowo-Techniczne, Warszawa 2003.
  12. Kirch, M., Krutchenko, R.N., Melnikov, A.V. Efficient hedging for a complete jump-diffusion model. Discussion paper 27, 2002.
  13. Kliber, P., Metody ograniczania ryzyka na rynku instrumentów pochodnych. Zabezpieczenia kwantylowe, praca doktorska, Akademia Ekonomiczna w Poznaniu, 2004.
  14. Musiela, M., Rutkowski, M., Martingale methods in financial mo-delling, Springer-Verlag, Nowy Jork 1998.
  15. Nelson, D. B., Ramaswamy, K., Simple binomial process as diffusion approximation in financial modelling, The Review of Financial Studies 3(1990), s. 393-430.
  16. Pliska S.R. Wprowadzenie do matematyki finansowe, WNT, Warszawa 2005.
  17. Shiryaev, A. N., Essentials of stochastic finance, World Scientific Publ., Singapur 1999.
Cited by
Show
ISSN
1508-972X
Language
pol
Share on Facebook Share on Twitter Share on Google+ Share on Pinterest Share on LinkedIn Wyślij znajomemu